# SDR SWIA2025100900015

- Difficulty date: September 15, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 26,800 hours, 16,928 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER HAS SUSPECTED CRACK AT RIB 12A ON THE MIDDLE SPAR.   REMOVED UPPER SKIN OF RT HORIZONAL STABILIZER TO FOM RIB 12A. PERFORMED CUT ALONG THE UPPER FWD FLANGE OF RT HORIZONTAL STABILIZER RIB 12A TO REMOVE CRACK. FABRICATED AND INSTALLED L ANGLE REPAIR AT LOCATION OF CUT OUT. INSTALLED UPPER SKIN THAT WAS REMOVED TO FOM. REF ETD2025-170-928867.  REPAIR WEIGHT OF REPAIR AND FASTENERS IS17 GRAMS. DOES NOT EFFECT THE WEIGHT AND BALANCE OF AIRCRAFT.
